MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD INFUSION DISPOSABLES PORTFOLIO WITH NRFIT; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS

SMITHS MEDICAL ASD, INC. CADD INFUSION DISPOSABLES PORTFOLIO WITH NRFIT; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Model Number 21-7624-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer was performing a priming during the pre-use check, he noticed medical fluid would not pass through the product.No patient was involved and no patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-11311.The report was submitted in error., corrected data: corrected information provided in h10.

Brand Name
CADD INFUSION DISPOSABLES PORTFOLIO WITH NRFIT
Common Device Name
ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key14644572
Report Number3012307300-2022-11311
Device Sequence Number14831372
Product Code PWH
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown